# SDR CALA2025012300185

- Difficulty date: January 17, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: D545302520101
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 MOVABLE FAIRING INTERNAL WEB CORRODED.  REMOVED AND REPLACED WEB IAW A320 SRM 51-42-11-001.
